A week ago to the day my ex boyfriend took my hand and had me rub his erection a few times. Not enough to get him to ejaculate, but I felt some wetness. I don't remember touching my vagina after that, but I haven't shaved in a few days and I do get itchy there so I reach down to scratch.
I'm about to end the week of my sugar pills for my BC and I haven't gotten my period yet. Could I be pregnant?
EDIT: This is my second month on birth control, the first month I got my period like normal. So could it still be the pills affecting me?
EDIT again: I just remembered that after I touched him, I went to the bathroom and wiped myself with the same hand, and that week I was taking my BC pills an hour or so later then I usually do.
It doesn't sound like you had much of a risk from what you've described. You would have had to slather your hand in pre-ejaculate or semen, and then smear it on your vulva for there to be a risk, and i'm sure that if your hands were wet enough to present a risk, you would have noticed, Not only that, but it sounds like you let them dry before you touched yourself, so there would be no sperm.
The first three months of hormonal birth control can be pretty weird. You might end up spotting randomly, getting your bleed when you aren't on the placebos, or yep, even missing a withdrawal bleed. So I wouldn't worry too much about it this month.
And you actually have a 3 hour window in which to take your pills and still be good. That means if you normall take them at 3pm, you could take them anywhere from 12pm to 6pm and they would still have the same effectiveness.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.